Spreading sequences in JT

Tom 125 / 1997

Helga Fetter, Studia Mathematica 125 (1997), 57-66 DOI: 10.4064/sm-125-1-57-66


We prove that a normalized non-weakly null basic sequence in the James tree space JT admits a subsequence which is equivalent to the summing basis for the James space J. Consequently, every normalized basic sequence admits a spreading subsequence which is either equivalent to the unit vector basis of $l_2$ or to the summing basis for J.


  • Helga Fetter

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek